Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Thrush rash, sleeplessness, loss of diet, cough. On formula. What is wrong?

Hi, my baby is 9mths old, has had a very bad thrush rash on his bottom for a week which we are treating with cream from the Dr. He also has a cough which gets much worse and wakes him at night, his nappies are frequent and green for 48 hours and he is not eating much solids but is taking formula. Don't know if related. He's well in himself but not right. He's throwing up some too but I think the cough causes this. I've stopped giving him food pouches and am just trying plain food, cereal, yoghurt and toast. He does not appear to be teething right now. Any thoughts? Thanks
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Hello dear the best treatment for rash is that oil the baby plus sprinkle any powder after nappie change second is cough this may be due to seasonal infection get him checked by physician .dear avoid unnecessary antibiotics since it cause resistance ,,best wishes fir your baby ,mnd yes give him normal diet
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor